MathSciNet Relay Station
MathSciNet bibliographic data
MR2784381 91G20 (35R60 60G40 60H30 60J27)
Xu, Yongqing; Wu, Yandong Perpetual American maximum options with Markov-modulated dynamics. Lith. Math. J. 51 (2011), no. 1, 106–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement